# SDR DALA2015110206691

- Difficulty date: November 4, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 42,415 hours, 29,232 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 10,000 FT, RECEIVED "BUS AC GS OFF" WARNING.  DECLARED EMERGENCY AND RETURNED TO DEPARTURE.  CREW REPORT INDICATED THE EMERGENCY POWER ON LIGHT WAS ILLUMINATED.  PERFORMED FUNCTIONAL CHECKS WITH NO FAULTS FOUND.  REPLACED APCDU, EMERGENCY DC POWER RELAYS, LT & RT PCDU'S. REPLACED LT & RT & EXT POWER RELAYS WITH ALL CHECKS NORMAL.  PERFORMED FUNCTIONAL CHECK FLIGHT WITH NO ISSUES NOTED.
